Alert archive / Colorado / Special Weather Statements in 2015
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Jul 2, 2015, 6:13 PM MDT for Costilla County, Colorado. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2015, 6:13 PM MDT (00:13 UTC)
- Expired
- Jul 2, 2015, 7:00 PM MDT
- In force
- 47 min
- Issued by
- NWS Pueblo, CO
County Costilla County, CO
The radar
The Pueblo radar (KPUX), 185 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.2 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 3022 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
637
WWUS85 KPUB 030013
SPSPUB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
613 PM MDT THU JUL 2 2015
COZ071-074-075-030100-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO-
SOUTHERN SAN LUIS VALLEY CO-
613 PM MDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS AND
SOUTHEASTERN COSTILLA COUNTIES UNTIL 700 PM MDT...
AT 613 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SANCHEZ RESERVOIR...OR 30 MILES NORTHEAST OF QUESTA...MOVING SOUTH AT
10 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SAN PABLO AND SANCHEZ RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PUEBLO.
&&
LAT...LON 3700 10547 3715 10545 3715 10543 3717 10522
3700 10513
TIME...MOT...LOC 0013Z 348DEG 9KT 3709 10532
$$
MOOREWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 2, 3:26 PM MDT, 2 hours 47 minutes earlier.
Area forecast discussion, Jul 2, 3:26 PM MDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 326 PM MDT THU JUL 2 2015 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 326 PM MDT THU JUL 2 2015 RELATIVELY UNSETTLED METEOROLOGICAL CONDITIONS ARE EXPECTED TO CONTINUE OVER THE FORECAST DISTRICT INTO LATER FRIDAY. THE PRIMARY NEAR/SHORT-TERM ISSUES ARE THE POTENTIAL OF STRONG TO SEVERE STORMS AT TIMES AS WELL AS STORMS WITH LOCALLY HEAVY RAINFALL AND TEMPERATURES. FORECAST DISTRICT CURRENTLY NOTING VARIABLE CLOUDINESS...BELOW SEASONAL EARLY JULY TEMPERATURES AND DEVELOPING THUNDERSTORMS...SOME STRONG TO BRIEFLY SEVERE AT TIMES OVER WESTERN PORTIONS. RECENT REAL-TIME DATA AS WELL AS COMPUTER SIMULATIONS...FORECAST MODEL SOUNDINGS AND PV ANALYSIS INDICATE THAT BASICALLY ISOLATED TO SCATTERED PRIMARILY AFTERNOON INTO NIGHT-TIME SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE INTO FRIDAY AFTERNOON. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...HAIL(SEVERE AT TIMES) AND GUSTY WINDS AS PROJECTED LOCALIZED CAPES...LIS AND 0-6 KM SHEAR VALUES NEAR 1500 J/KG...-5C AND 35 KNOTS RESPECTIVELY...PRIMARILY DURING THE AFTERNOON INTO EVENING HOURS. AS ALWAYS...WFO PUEBLO WILL CONTINUE TO MONITOR CLOSELY AND ISSUE PRODUCTS AS NEEDED. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 326 PM MDT THU JUL 2 2015 FRIDAY NIGHT...CONVECTION WANES ACROSS THE AREA THROUGH THE EVENING...WITH A FEW STRONG TO SEVERE STORMS POSSIBLE EARLY...WITH CAPE VALUES HOVERING AROUND 1000 J/KG IN THE EARLY EVENING. NAM SHOWS MCS OVER THE FAR EASTERN COUNTIES AND GFS HINTS AT IT...SO NOT SO SURE IT WILL MATERIALIZE. STAY TUNED. MEANTIME...IN THE WEST...A FEW STRONG STORMS WILL FADE BY MID EVENING. SATURDAY...UPPER RIDGE BUILDS ACROSS COLORADO...BUT WITH SURFACE MOISTURE AVAILABLE...THERE WILL STILL BE ISOLATED TO SCATTERED SHOWERS AND STORMS ACROSS A GOOD PART OF THE CWA DURING THE AFTERNOON AND EVENING. CAPE VALUES ABOVE 1000 J/KG IN SOME AREAS WILL YIELD THE POSSIBILITY FOR SOME SEVERE HAIL. SUNDAY AND MONDAY...NAM AND GFS SHOW UPPER RIDGE CONTINUING TO DRIFT EASTWARD...DUE TO SHORTWAVE TROUGH MOVING ACROSS THE NORTHERN ROCKIES. TEMPERATURES WILL BE HIGHER THAN SATURDAY...AND THE COVERAGE OF AFTERNOON AND EVENING CONVECTION MAY BE A BIT MORE...WITH THE TROUGH PASSAGE TO THE NORTH. SUNDAY NIGHT...AS THE TROUGH SWEEPS EAST...A COLD FRONT WILL INVADE THE EASTERN PLAINS...AND SET THE STAGE FOR UPSLOPE FLOW ON MONDAY. WITH THAT SAID...GFS INDICATES THAT THE AIR MAY BE TO STABLE TO KICK OFF SHOWERS AND STORMS ACROSS THE PLAINS...BEING MORE LIKELY ACROSS THE ADJACENT TERRAIN AND HIGH VALLEYS. CAPE VALUES ARE FORECAST TO BE BELOW 1000 J/KG SO A FEW STRONG STORMS WILL BE POSSIBLE. TUESDAY...A CONTINUATION OF MOIST LOW LEVEL AIR...AND LOW LEVEL WINDS SWINGING MORE SOUTHERLY...THE ATMOSPHERE IS FORECAST TO DESTABILIZE MORE. SO SHOWERS AND STORMS SEEMS A BETTER BET ACROSS THE I-25 AND EASTERN MOUNTAINS...MIGRATING OUT SOME INTO THE PLAINS. A FEW SEVERE STORMS WILL BE POSSIBLE...AND THE POTENTIAL FOR LOCAL FLASH FLOODING WILL ALSO BE PRESENT. ISOLATED TO SCATTERED RAINS MAY BE FOUND IN THE WESTERN PART OF THE CWA. WEDNESDAY AND THURSDAY...UPPER RIDGE WILL STILL BE ACROSS THE ROCKIES...BUT THERE WILL BE CHANCES FOR DIURNAL SHOWERS AND STORMS WITH MOISTURE IN PLACE. INSTABILITY DOES NOT LOOK ALL THAT GREAT...BUT THERE IS ALWAYS THE CHANCE FOR SLOW MOVING STORMS THAT COULD POTENTIALLY PRODUCE FLASH FLOODING. -TLM- && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 326 PM MDT THU JUL 2 2015 BASICALLY VFR CONDITIONS ARE STILL PROJECTED OVER THE KALS...KCOS AND KPUB TAF SITES INTO FRIDAY AFTERNOON...WITH PERIODS OF MVFR TO POSSIBLY BRIEF IFR CONDITIONS AT TIMES THIS EVENING AND THEN AGAIN FRIDAY AFTERNOON DUE TO THUNDERSTORMS. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...77 LONG TERM...TM AVIATION...77
Hazardous weather outlook, Jul 2, 6:09 PM MDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 609 PM MDT THU JUL 2 2015 COZ058>089-093>099-040015- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 609 PM MDT THU JUL 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE OVER THE MOUNTAINS AND HIGH VALLEYS THROUGH AROUND MIDNIGHT...WITH LIGHTNING AND WIND GUSTS AROUND 40 MPH BEING THE MAIN THREATS. HOWEVER...SOME OF THE STRONGER STORMS MAY ALSO PRODUCE HAIL UP TO NICKEL SIZE AND LOCALLY HEAVY RAINFALL. AN AREA OF THUNDERSTORMS IS EXPECTED TO MOVE SOUTHWARD FROM NORTHERN COLORADO...INTO EAST CENTRAL AND SOUTHEAST COLORADO LATER THIS EVENING. THESE THUNDERSTORMS WILL BRING LIGHTNING AND WIND GUSTS UP TO 40 MPH...BUT SOME OF THE STRONGER STORMS MAY ALSO PRODUCE SMALL HAIL AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED AGAIN FRIDAY AFTERNOON AND EVENING...BEGINNING OVER THE MOUNTAINS AND SPREADING ACROSS THE PLAINS. ALL STORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING AND GUSTY WINDS...WITH SOME OF THE STRONGER STORMS ALSO BEING CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND SMALL HAIL. A FEW STORMS OVER THE INTERSTATE 25 CORRIDOR AND EASTERN PLAINS COULD TURN SEVERE...WITH WIND GUSTS TO 60 MPH AND HAIL TO HALF DOLLAR SIZE. FOR THE HOLIDAY WEEKEND...STORMS WILL NOT BE QUITE AS NUMEROUS BUT THERE WILL STILL BE THE THREAT OF ISOLATED TO SCATTERED AFTERNOON AND EVENING STORMS...WITH THE POTENTIAL FOR FREQUENT LIGHTNING...SMALL HAIL AND LOCALLY HEAVY RAINFALL. THE THREAT OF LOCALLY HEAVY RAINFALL AND POTENTIAL FLOODING WILL BE ELEVATED FOR MONDAY AND TUESDAY...AS THE MONSOON RETURNS TO SOUTHEAST COLORADO. FLOOD PRONE AREAS...INCLUDING URBAN AREAS AND THE BURN SCARS...SHOULD BE ON THE ALERT FOR THE POTENTIAL OF HEAVY RAIN FROM THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ACROSS SOUTHEAST AND SOUTH CENTRAL COLORADO THROUGH ABOUT MIDNIGHT. 28/28
In the hours before
Special weather statement, Jul 2, 3:38 PM MDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
338 PM MDT THU JUL 2 2015
COZ060>062-022230-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT CO-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT CO-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT CO-
338 PM MDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAFFEE COUNTY UNTIL 430
PM MDT...
AT 337 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ALPINE...OR 40 MILES NORTHEAST OF GUNNISON...MOVING SOUTHEAST AT 10
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
BUENA VISTA AROUND 345 PM MDT.
ST ELMO AROUND 405 PM MDT.
ALPINE AROUND 410 PM MDT.
NATHROP AROUND 430 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PUEBLO.
&&
LAT...LON 3867 10602 3856 10632 3881 10642 3883 10641
3882 10638 3883 10638 3885 10636 3891 10619
TIME...MOT...LOC 2137Z 331DEG 8KT 3881 10625
MOORESpecial weather statement, Jul 2, 3:47 PM MDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 347 PM MDT THU JUL 2 2015 COZ065-066-069-022230- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT CO- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO- LA GARITA MOUNTAINS ABOVE 10000 FT CO- 347 PM MDT THU JUL 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN RIO GRANDE AND SOUTH CENTRAL SAGUACHE COUNTIES UNTIL 430 PM MDT... AT 347 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTH OF LA GARITA...OR 43 MILES NORTHWEST OF ALAMOSA...MOVING SOUTH AT 10 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LA GARITA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PUEBLO. && LAT...LON 3804 10644 3808 10621 3780 10608 3774 10643 TIME...MOT...LOC 2147Z 350DEG 10KT 3799 10632 MOORE
Special weather statement, Jul 2, 4:38 PM MDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 438 PM MDT THU JUL 2 2015 COZ069-070-022330- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT CO- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO- 438 PM MDT THU JUL 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL RIO GRANDE...SOUTH CENTRAL SAGUACHE AND NORTHWESTERN ALAMOSA COUNTIES UNTIL 530 PM MDT... AT 438 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HOOPER...OR 21 MILES NORTH OF ALAMOSA...MOVING SOUTH AT 10 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HOOPER AND MOSCA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PUEBLO. && LAT...LON 3783 10609 3784 10586 3759 10572 3758 10608 TIME...MOT...LOC 2238Z 344DEG 7KT 3777 10595 MOORE
Special weather statement, Jul 2, 4:59 PM MDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
459 PM MDT THU JUL 2 2015
COZ065>070-022345-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT CO-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT CO-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT CO-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT CO-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO-
LA GARITA MOUNTAINS ABOVE 10000 FT CO-
459 PM MDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RIO GRANDE AND SOUTHERN
SAGUACHE COUNTIES UNTIL 545 PM MDT...
AT 459 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DEL NORTE...OR 31 MILES WEST OF ALAMOSA...MOVING SOUTHEAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MONTE VISTA AND DEL NORTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PUEBLO.
&&
LAT...LON 3773 10661 3775 10630 3756 10609 3742 10624
3747 10656
TIME...MOT...LOC 2259Z 328DEG 20KT 3764 10640
MOORESpecial weather statement, Jul 2, 5:46 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 546 PM MDT THU JUL 2 2015 COZ067-070-071-030030- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT CO- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT CO- SOUTHERN SAN LUIS VALLEY CO- 546 PM MDT THU JUL 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONEJOS... SOUTHEASTERN RIO GRANDE AND SOUTHWESTERN ALAMOSA COUNTIES UNTIL 630 PM MDT... AT 546 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF ALAMOSA...MOVING SOUTH AT 10 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ALAMOSA...ALAMOSA EAST AND CAPULIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PUEBLO. && LAT...LON 3756 10609 3755 10586 3728 10578 3728 10626 TIME...MOT...LOC 2346Z 009DEG 9KT 3748 10600 MOORE
Special weather statement, Jul 2, 6:13 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
613 PM MDT THU JUL 2 2015
COZ071-074-075-030100-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO-
SOUTHERN SAN LUIS VALLEY CO-
613 PM MDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS AND
SOUTHEASTERN COSTILLA COUNTIES UNTIL 700 PM MDT...
AT 613 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SANCHEZ RESERVOIR...OR 30 MILES NORTHEAST OF QUESTA...MOVING SOUTH AT
10 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SAN PABLO AND SANCHEZ RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PUEBLO.
&&
LAT...LON 3700 10547 3715 10545 3715 10543 3717 10522
3700 10513
TIME...MOT...LOC 0013Z 348DEG 9KT 3709 10532
MOOREThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 6:59 PM MDT | Special Weather Statement | PUB | Costilla | 46 min |
| Jul 2, 8:30 PM MDT | Special Weather Statement | PUB | Chaffee | 45 min |
| Jul 2, 9:44 PM MDT | Special Weather Statement | PUB | El Paso | 46 min |
| Jul 3, 1:48 PM MDT | Special Weather Statement | PUB | Chaffee | 42 min |
| Jul 3, 1:54 PM MDT | Special Weather Statement | PUB | Saguache | 51 min |
| Jul 3, 2:51 PM MDT | Special Weather Statement | PUB | Baca | 39 min |
| Jul 3, 3:03 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 42 min |
| Jul 3, 4:20 PM MDT | Special Weather Statement | PUB | Huerfano | 40 min |
| Jul 3, 4:29 PM MDT | Special Weather Statement | PUB | Fremont | 46 min |
| Jul 3, 4:45 PM MDT | Special Weather Statement | PUB | Huerfano | 45 min |
| Jul 3, 4:52 PM MDT | Special Weather Statement | PUB | Saguache | 38 min |
| Jul 3, 5:07 PM MDT | Special Weather Statement | PUB | Huerfano | 38 min |
| Jul 3, 5:12 PM MDT | Special Weather Statement | PUB | Custer | 48 min |
| Jul 3, 5:44 PM MDT | Special Weather Statement | PUB | Teller | 46 min |
| Jul 3, 5:51 PM MDT | Special Weather Statement | PUB | Huerfano | 39 min |
Nearby
Special Weather Statements in Colorado, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.